# SDR SWAA2022032878873

- Difficulty date: February 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF CCN:5510-I-15029-NG#2; FOUND 1 INCH CRACK ON HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STA 184.70; 9 INCHES FROM THE REAR SPAR. AREA MARKED / [01] REMOVED PAINT AT DISCREPANCY AREA IAW AMM 51-21-11-150-801;[02] HFEC REQUEST TO VERIFY CRACK AT DISCREPANCY AREA;[03] VERIFIED CRACK AND MARKED ENDS ON RIGHT HORIZONTAL STAB IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 TOOL# ATS729;[04] TRIMMED OUT THE DAMAGED PART OF THE SKIN AT R/H HORIZ. STAB LOWER SURFACE AT DISCREPANCY AREA; CUT OUT DIMENSIONS 1.8' X 0.9' IAW SRM 51-10-02.;[05] HFEC INSPECTION REQUEST ON OPEN HOLES AND EDGES OF THE CUT OUT TO ENSURE NO DAMAGES EXIST.;[06] ACCOMPLISHED HFEC INSPECTION OF CUTOUT EDGES NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 TOOL# 2353;[07] HFEC INSPECTION REQUEST ON ALL OPEN FASTENER HOLES WITHIN THE REPAIR AREA AND ALL OPEN FASTENER HOLE COUNTERSINKS TO ENSURE NO DAMAGES EXIST.;[08] ACCOMPLISHED HFEC INSPECTION SEE 22-155-00661-WIP1;[09] FABRICATED REPAIR PARTS -1 DOUBLER 2024 T3 CLAD 0.080' LOT# 1483761-1 -2 FILLER 2024 T3 CLAD 0.040' LOT# 1477766-1 -3 FILLER 2024 T3 CLAD 0.063' LOT# 1466518-1 APPLIED CHEMICAL CONVERSION COATING IAW 22-155-00661-WIP1 OK TO PRIME;[10] VERIFIED CORRECTIVE ACTION 9;[11] AS PER EA 22-155-00661; THE REPAIR ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITH REPETITIVE INSPECTIONS DEFINED IN EA 22-155-00661-DTI.;[12] VERIFIED RII REQUIREMENTS ARE MET.;[13] VERIFIED HORIZONTAL STAB SKIN WORKSCOPE COMPLETE PER EA 22-155-00661.
